high ....low

View previous topic View next topic Go down

high ....low

Post by Guest on Thu Mar 03, 2011 9:19 am

RRRRRRRRRR


I don't know what RRRR means but I'm sure it meant something when I put it there, it could just be, it's missing a G rrrr

25mg quetiapine..tenaz x 30mg and I am still RRRR G. I am flippin sideways and doing weird cartwheels backwards (not literally...but if I was physically able to I would) !!!! Reality: I am wired about a new subject I have to take to meet the required hours to get the YOU PASSED stamp at the end of the year..... SO what does a RRRR G bi polar chick do!!!!

GOGGLES and GOOGLES for hours learning the subject before attending the class, so that she will know what she is doing before she has to do it....

Why????? do I do this????


Guest
Guest


Back to top Go down

Re: high ....low

Post by Guest on Thu Mar 03, 2011 9:21 am

Because I took my sleeping medz - whilst awake, I'm pretty sure, well nearly 130% sure, I will forget what I learnt this evening!

Maybe


Guest
Guest


Back to top Go down

Re: high ....low

Post by Guest on Fri Mar 04, 2011 3:10 am



I'm running away from home, at this stage just for one night. It doesn't take much to flip into an upward 'mania' episode, read the warnings and taking action. I may need to hand over my blinkin eftpos card AGAIN!!!

blinkin Nora Jones


Life will settle down in say about 100 years Poetry.....

vented pale

Guest
Guest


Back to top Go down

Re: high ....low

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum